Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/3325
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKrasikov, I-
dc.contributor.editorLitsyn, S-
dc.coverage.spatial4en
dc.date.accessioned2009-05-22T09:56:47Z-
dc.date.available2009-05-22T09:56:47Z-
dc.date.issued1999-
dc.identifier.citationInformation Theory, IEEE Transactions on. 45 (1) 247-250en
dc.identifier.otherDOI:: 10.1109/18.746798-
dc.identifier.urihttp://bura.brunel.ac.uk/handle/2438/3325-
dc.description.abstractWe derive upper bounds on the components of the distance distribution of duals of BCH codes. Roughly speaking, these bounds show that the distance distribution can be upper-bounded by the corresponding normal distribution. To derive the bounds we use the linear programming approach along with some estimates on the magnitude of Krawtchouk polynomials of fixed degree in a vicinity of q/2en
dc.format.extent167559 bytes-
dc.format.mimetypeapplication/pdf-
dc.language.isoen-
dc.publisherIEEEen
dc.subjectBCH codes; distance distributionen
dc.titleOn the distance distribution of duals of BCH codesen
dc.typeResearch Paperen
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
On the distance distribution of duals of BCH codes.pdf163.63 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.